MAUDE Adverse Event Report: KARL STORZ SE & CO. KG STONE EXTRACTOR, 0.4 MM, 4 WIRES

KARL STORZ SE & CO. KG STONE EXTRACTOR, 0.4 MM, 4 WIRES
Model Number 11582M
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that bending not able to go all the way through, too thin.Happened during a case.Surgeon was not able to complete the procedure, cross reference mdr: 9610617-2024-00505.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference case id: (b)(4).The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
STONE EXTRACTOR, 0.4 MM, 4 WIRES
Common Device Name
STONE EXTRACTOR, 0.4 MM, 4 WIRES
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key20916029
Report Number2020550-2024-00499
Device Sequence Number8476286
Product Code GCJ
UDI-Device Identifier04048551051863
UDI-Public04048551051863
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2024
Report Date (Section F) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11582M
Device Catalogue Number11582M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/03/2024
Event Location Hospital
Date Report to Manufacturer12/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown